# SDR SWIA201335151

- Difficulty date: October 17, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 14,182 hours, 8,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 BEAM CRACKED LT & RT SIDES.  C-CHECK REPLACED FS 280 FLOOR BEAM ASSEMBLY IAW REO.
